# SDR TRAX200800424

- Difficulty date: March 15, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N642AS
- Make and model: Aerosp ATR72
- Aircraft serial: 395
- Aircraft time: 29,162 hours, 33,610 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice System
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE ANTI-ICE FAILED IN FLT.  FLT 4354 CX.  EMERGENCY DECLARED.
